# SDR DALA2024022102440

- Difficulty date: February 19, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N509DN
- Make and model: Airbus A350-941
- Aircraft serial: 0199
- Aircraft time: 26,057 hours, 2,553 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: NONE
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD/EM-EO TASK - RH WING W/C 5720-01102-05B STEP 24. TO GENERATE A STANDALONE "SDR" LOG PAGE AND ENSURE "SDR REPORTABLE" CHECKBOX IS MARKED ASSOCIATED WITH THE REPAIR. LOG-PAGE UPDATED @ 19FEB24 2301 UTC 02 CORR BY  SIN 19FEB24 ATA 5723 RII: N ENTR 00631881 W RH WING SEALANT APPLIED AS PER W/C 5720-01102-05B STEP 11. FOUND SATISFACTORY AND W/C STEP 24. "SDR REPORTABLE" CHECKBOX IS MARKED. ASSOCIATED AA 5720-01102 ADDED FOR AC 3509. (LP# 0209327)
